How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. J Your Own Question
Dr. J
Dr. J, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 959
Experience:  Gynecologist
98896333
Type Your OB GYN Question Here...
Dr. J is online now
A new question is answered every 9 seconds

I was recently diagnosed with a chronic yeast infection. My

Customer Question

Hello I was recently diagnosed with a chronic yeast infection. My doctor prescribed me a topical treatment to put on the infection. Today my symptoms have gotten worse. And I now have small ring like bumps/big white bumps. I was prescribed another topic today. This is extremely painful. The only relief I get is in the shower. Is this normal with a chronic yeast infection?
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: The pain started Monday night I went to the OB yesterday. Symptoms got worse overnight. The shower helps. That’s all the pain is constant
JA: Anything else in your medical history you think the doctor should know?
Customer: No I gave everything I know
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr. J replied 11 months ago.

HI there. Board-certified obgyn here.

What are the names of the treatments you've been taking?
When your doc saw it yesterday, they said everything looked ok?

Customer: replied 11 months ago.
Last night I started taking terconazole. Today they prescribed nystatin/terconazole. When I went to the doctor yesterday they started I have a yeast infection with cuts. Around 2am this morning I developed multiple bumps.
Customer: replied 11 months ago.
The bumps are extremely painful
Expert:  Dr. J replied 11 months ago.

Thank you.

Yes, that does sound painful. The terconzole is to treat yeast infections. I would just use that rather than the nystatin/terconazole combo as that particular one may be too irritating for the vagina. I am not sure what is causing the multiple bumps (if they are new, you may want to get them looked at to be sure it's nothing to worry about) but to soothe the vagina you can try using Desitin or Calmoseptine from over the counter (same stuff we put on babies for diaper rashes just to help with irritation), and do Sitz baths (where you soak in a few inches of lukewarm water 2 or 3 times a day.) But again, if you're experiencing new changes to the skin and horrible pain, it's not a bad idea to get it looked at again.

Expert:  Dr. J replied 11 months ago.

Just checking in to see how you were doing today.

If you are satisfied with the responses received please leave a rating by clicking the stars. Thank you!